MU Digital Repository
Logo

Certain identities for Ramanujan–Göllnitz–Gordon continued fraction

Vasuki, K R and Srivatsa Kumar, B R (2006) Certain identities for Ramanujan–Göllnitz–Gordon continued fraction. Journal of Computational and Applied Mathematics, 187 (1). pp. 87-95. ISSN 0377-0427

[img] PDF
P-1.pdf - Published Version
Restricted to Registered users only

Download (141kB) | Request a copy

Abstract

In this paper, we present three newidentities providing relations between Ramanujan–Göllnitz–Gordon continued fractionH(q) and the three continued fractionsH(q5),H(q7) andH(q11).We also give a newapproach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75–90].

Item Type: Article
Additional Information: © 2005 Elsevier B.V. All rights reserved.
Uncontrolled Keywords: Continued fraction; Theta-function
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 17 Nov 2012 05:20
Last Modified: 08 Oct 2014 11:08
URI: http://eprints.manipal.edu/id/eprint/77583

Actions (login required)

View Item View Item